# SDR SIMA200921902

- Difficulty date: August 3, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 26,357 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING THE INTERMEDIATE MAIN BASE VISIT INSPECTION A PREVIOUS REPAIR ON THE LEFT HAND OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  REMOVED THE PREVIOUS REPAIR AND CLEANED THE AREA.  PREPARED A 18.25 X 3.8 REPAIR DOUBLER FROM AL2024T3 0.050, A 12.3 X 3.2 FILLER FROM EPNEMEP54703, FABRICATED TWO SHIMS, ONE 1.1 X 5.6 AND ONE 1.1 X 4.35 AND A 1.15 X 6.6 REPAIR PLATE FROM AL2024T3 0.125.  PREPPED, CLEANED, ALODINED, PRIMED AND INSTALLED REPAIR PIECES.  IAW EMB SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
